Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MIO; UNO INSET II 46/6 SC1 BLUE MIMX
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MIO; UNO INSET II 46/6 SC1 BLUE MIMX
Lot Number
6003511
Medical Device Problem Code
Leak/Splash (1354)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in australia.On (b)(6) 2024, it was reported that the patient faced a leakage of infusion set.The infusion set was used for 1-2 days and site was patient's tummy.No further information was available.
New Search
Submit an Adverse Event Report
Brand Name
MIO
Common Device Name
UNO INSET II 46/6 SC1 BLUE MIMX
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key
19283981
Report Number
3003442380-2024-01114
Device Sequence Number
8305667
Product Code
FPA
UDI-Device Identifier
05705244020009
UDI-Public
05705244020009
Combination Product (Y/N)
N
PMA/510(K) Number
K160648
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
Distributor
Initial Reporter Occupation
Other
Type of Report
Initial
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Expiration Date
07/01/2026
Device Lot Number
6003511
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
04/10/2024
Initial Report FDA Received Date
05/10/2024
Patient Sequence Number
1
Patient Sex
Unknown